# SDR CALA2017020600268

- Difficulty date: February 3, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 48,160 hours, 19,323 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR OF ELECTRICAL ODOR ON TAKE OFF NO SMOKE. EMERGENCY DECLARED.  THE SMOKE ODOR IN THE ODOR ON TAKE OFF, NO SMOKE.  NO FIRE INDICATIONS PRESENT. NO DUCT PRES SURE FLUCTUATION. ENGINE PARAMETERS NORMAL NO ABNORMAL FLIGHT DE CK INDICATIONS. ODOR DISSIPATED BEFORE RETURNING TO THE FIELD.
